# SDR SWAA2022030130295

- Difficulty date: December 27, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 63,392 hours, 37,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY PANEL; 140CF; AROUND PERIPHERY OF PANEL. / FABRICATED NEW ACB FLOOR PANEL 140CF FROM .071 2024T3; LOT #137373B-1 PER AMM 25-52-01-201-801 AND DWG 4532610 DUE TO NO ALLOWABLE DAMAGE LIMITS GIVEN FOR THIS PART IN SRM
